# SDR AALA20100314MIA01

- Difficulty date: March 13, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 28,787 hours, 4,570 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED AFTER TAKEOFF WEATHER RADAR FAILED.  EMERGENCY DECLARED RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TRANSCEIVER AND AIRCRAFT RE-DEPARTED WITHOUT INCIDENT.  SYSTEM GROUND CHECK NORMAL OPERATION.
